# SDR SWAA2013080818954

- Difficulty date: June 21, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WW FRAME STATION 727 FWD FLANGE, CRACKED AT FWD LOWER HOLE & UPPER AFT HOLE COMMON TO STRINGER 18A.  R&R CHORD IAW EA.
